# SDR SWIA2018032944438

- Difficulty date: March 27, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 35,352 hours, 29,760 cycles
- Engine: Ge CF343B1
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Fluctuates
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE OIL PRESSURE FLUCTUATED INFLIGHT BETWEEN 25-45 PSI.  OIL PRESSURE WARNING.  ENGINE SHUTDOWN ON APPROACH. OPEN
